Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Cold turkey klonopin/pregnant

Hello. I have never experienced something like this before. I have been perscribed Klonopin for several years now. I believe it has been about four years. I took two miligrams at night for restless legs and anxiety. Recently, I found out I am pregnant, so of course, I discontinued the medication the moment I found out. It has now been about a full week. I was on pain meds as well and have discontinued those. The first few days, I think because I still had the pain meds, I felt no withdrawal from the Klonopin at all. The next few days, I attributed the withdrawals I was having to the pain meds as I have felt that before. Now, four days after stopping the pain meds, which I was not on for that long, I am feeling like I am going to jump out of my skin, my vision is blury, I am agitated, I cried all weekend not knowing why, I feel like I have no balance, and I am just so upset. I looked up Klonopin withdrawal. OMG. I think this is Klonopin withdrawal, and I have never been through it before. Please, someone help. Tell me how long this lasts. Will I hurt my baby going cold turkey? This is day 8, and I have to say that this is the worst it has been. All weekend, I felt jittery and depressed but I wasn't shaking and barely able to type or sit still. Help. What should I expect?
5 Responses
Avatar universal
Also, how long until the symptoms are no longer life threatening?
495284 tn?1333894042
COMMUNITY LEADER
Please get ahold of your OB and discuss this with them.  How far along are you?
Avatar universal
I called and left a message. I just found out that I am pregnant a week and two days ago. I am about six weeks along. I would really like to hear from someone who has discontinued this medication.
Avatar universal
My doctor just called me and said I can take an antidepressant like Prozac, but that is about it. I am freaked out knowing that this is going to take some time, but I would like to hear from others how much time it took them. The doctor said it is common to not feel it until 8 days later.
4522800 tn?1470325834
Hi I am gald you talked to the DR..I came off the clonazpam..The things you described above are what I went through...It will get better..BUT Please if it does not talk to the DR again ASAP..It does take a liitle time for the body to detox subsatnces out...All of us are different in time..From my expereince it goes by how much, (mgs) how long, (yrs) and I also age and health has a big one to play...You will be just fine..Ride it out..But if it is really, really, bad do get a hold of the Dr..OK..
vickie
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.